# SDR AALA20140617012

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 45,706 hours, 18,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702ATS
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT SIGN MISSING LENS.  REPLACED LENS FOR AFT OVERWING EXIT SIGN.  OPERATIONS CHECKED NORMAL.
